Necessary conditions and sufficient conditions for global existence in the nonlinear Schrödinger equation
Open Access publications from University of Toulouse 1 Capitole from University of Toulouse 1 Capitole
References: View complete reference list from CitEc
Citations Track citations by RSS feed
Published in Advances in Mathematical Sciences and Applications (2002) v.12, p.817-827
Downloads: (external link)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:ner:toulou:http://neeo.univ-tlse1.fr/2286/
Access Statistics for this paper
More papers in Open Access publications from University of Toulouse 1 Capitole from University of Toulouse 1 Capitole
Series data maintained by Main contact person ().